| Model Number |
6947M62 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266); Unstable Impedance (4085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: ddmb1d4 icd implanted (b)(6) 2023 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to high rate non-sustained episodes and sensing integrity counter (sic).The lead exhibited noise and oversensing resulting in inhibition of pacing.Additionally, the lead exhibited varying and undefined high pacing impedance as well as high thresholds with loss of capture.The lead remains in use.No patient complications have been reported as a result of this event.